Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Extreme fatigue from Diovan?
Jun 4, 2010

Dear Dr H-

I am currently taking Kaletra/Truvada as well as pravastatin 20mg , acyclovir, flomax and diovan. I started the diovan about a year ago for high blood pressure causing kidney problems and since then I have no energy at all. On diovan my BP is ~100/50. It takes most of the morning to recover. All I seem to want to do is sleep on the couch after I take my morning dose. Is there a better alternative to this and do you think diovan is the cause? I used to take diovan/hct and it was even worse. I experience dizzyness quite often too.

Thanks very much.

Response from Dr. Henry

Fatigue and dizziness can be due to the valsartan in Diovan as well as to excessively low blood pressure due to too effective response to the meds. There are likely many alternative BP meds that may be appropriate depending on many individual factors. A discussion onthis matter with your HIV specialist and/or nephrologist is recommended. KH



Previous
sound in my ear
Next
cd4 and hepx

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement